# SDR ABXA20160812131

- Difficulty date: August 12, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T25247
- Part serial: NSN
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS FOUND AROUND FASTENER HOLES ON LEFT FAIL SAFE STRAP BS 955. A NEW FAIL SAFE STRAP WAS INSTALLED.  THE AIRCRAFT WAS GROUNDED.
